Alert archive / Wisconsin / Gale Warnings in 2024
Gale Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Feb 14, 2024, 10:52 AM CST. It took effect at Feb 15, 2024, 8:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2024, 10:52 AM CST (16:52 UTC)
- In effect from
- Feb 15, 2024, 8:00 AM CST
- Expired
- Feb 15, 2024, 4:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
784 WHUS73 KMKX 141652 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1052 AM CST Wed Feb 14 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-150100- /O.NEW.KMKX.GL.W.0005.240215T1400Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1052 AM CST Wed Feb 14 2024 ...GALE WARNING IN EFFECT FROM 8 AM TO 4 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 8 AM to 4 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
5 follow-up statements
998 WHUS73 KMKX 142001 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 201 PM CST Wed Feb 14 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-150415- /O.CON.KMKX.GL.W.0005.240215T1400Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 201 PM CST Wed Feb 14 2024 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 4 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 8 AM to 4 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-150415- /O.NEW.KMKX.SC.Y.0012.240215T1300Z-240216T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 201 PM CST Wed Feb 14 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. Waves of 2 to 4 feet expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 7 AM to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
420 WHUS73 KMKX 150218 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 818 PM CST Wed Feb 14 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-151300- /O.CON.KMKX.GL.W.0005.240215T1400Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 818 PM CST Wed Feb 14 2024 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM TO 4 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 8 AM to 4 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-151300- /O.CON.KMKX.SC.Y.0012.240215T1300Z-240216T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 818 PM CST Wed Feb 14 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CST THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. Waves of 2 to 4 feet expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 7 AM to 9 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
303 WHUS73 KMKX 150821 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 221 AM CST Thu Feb 15 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-151630- /O.CON.KMKX.GL.W.0005.240215T1400Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 221 AM CST Thu Feb 15 2024 ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft expected. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 8 AM this morning to 4 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-151630- /O.CON.KMKX.SC.Y.0012.240215T1300Z-240216T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 221 AM CST Thu Feb 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 7 AM this morning to 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
501 WHUS73 KMKX 151512 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 912 AM CST Thu Feb 15 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-152200- /O.CON.KMKX.GL.W.0005.000000T0000Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 912 AM CST Thu Feb 15 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and waves 7 to 10 ft. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-152315- /O.CON.KMKX.SC.Y.0012.000000T0000Z-240216T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 912 AM CST Thu Feb 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS73 KMKX 152158 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 358 PM CST Thu Feb 15 2024 LMZ080-669-671-673-675-777-779-870-872-874-876-878-152300- /O.EXP.KMKX.GL.W.0005.000000T0000Z-240215T2200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 358 PM CST Thu Feb 15 2024 ...GALE WARNING WILL EXPIRE AT 4 PM CST THIS AFTERNOON... Wind gusts have started to fall below gale-force over the southern open waters late this afternoon. The Gale Warning will therefore be allowed to expire at 4 PM CST. $$ LMZ643>646-160300- /O.CON.KMKX.SC.Y.0012.000000T0000Z-240216T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 358 PM CST Thu Feb 15 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Feb 14, 10:17 AM CST, 35 minutes earlier. Its key messages:
- A narrow band of moderate to heavy snow will move across central Wisconsin early Thursday morning.
- While snow may mix with rain at times across southern Wisconsin, confidence is increasing that areas along and south of a line from Lone Rock to Menomonee Falls to Port Washington will stay mostly rain early Thursday morning.
Area forecast discussion, Feb 14, 10:17 AM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1017 AM CST Wed Feb 14 2024
.KEY MESSAGES...
- A narrow band of moderate to heavy snow will move across
central Wisconsin early Thursday morning.
- While snow may mix with rain at times across southern
Wisconsin, confidence is increasing that areas along and south
of a line from Lone Rock to Menomonee Falls to Port Washington
will stay mostly rain early Thursday morning.
&&
.UPDATE...
Issued 1008 AM CST Wed Feb 14 2024
Viewing morning model runs, the recent trend of the heaviest
snowfall shifting north with each successive run has come to an
end with the 12z model suite. The heaviest band looks to remain
over our northern two tiers of counties. We'll continue to hone
in the snowfall forecast for Thursday morning with the biggest
changes likely to be close to the I-94 corridor, where
temperatures profiles will play a big role in how much snow
falls.
CMiller
&&
.SHORT TERM...
Issued 335 AM CST Wed Feb 14 2024
Today through Thursday:
We will see a mix of sun and clouds today, with temperatures
expected to warm into the 40s. Calm winds this morning will
become southwesterly as a surface low moves east across Ontario
and favors a strengthening pressure gradient over the region.
Attention then turns to the return of wintry weather late
tonight and through early morning Thursday.
Shortwave energy crossing the Intermountain West this morning
will track east and reach the Great Lakes region overnight
tonight, bringing a swath of banded precipitation to southern
and central Wisconsin. Model and ensemble trends over the last
24 hours have taken a jog north with the surface low, which has
also moved the warmer thermal profiles further north and main
area of frontogenesis. This has led to higher confidence that
areas along and south of a line from Lone Rock to Menomonee
Falls to Port Washington will stay mostly rain during this
event. Snow may mix in with rain as the end winds down, but
overall thermal profiles look to be too warm for accumulating
snow that far south.
As for the snowfall potential, confidence is high that we will
see banded snowfall produce at least a quick 3-5 inches of snow
across central Wisconsin. It is possible snowfall totals could
end up higher in spots, especially if steeper lapse rates aloft
allow for a more convective snow event. While this system will
be quick moving, it brings with it an abundance of large-scale
ascent and areas of focused frontogenesis, with the strongest
Fgen band progged to traverse our northern two tiers of
counties. This has resulted in increased snowfall totals north
of Lone Rock to Menomonee Falls to Port Washington. It is
possible that this band of heavier snow may still wobble north
or south, but given the model agreement this morning did go
ahead and issue a Winter Weather Advisory from midnight tonight
through 6 AM Thursday. It may need to be extended a bit longer
across east-central Wisconsin, but for now opted to end things
around 6 AM as the deeper moisture cuts out quickly. Initially,
if road temperatures are on the warmer side tonight snow may
melt at first, but increasing snowfall rates will be enough to
overcome melting processes. Given the slushy accumulations
expected, impacts could linger into the Thursday morning
commute.
Snow comes to an end from west to east by/around 6 AM as the
upper-level trough and surface low move east over lower
Michigan, followed by clearing skies and the onset of gusty
northwest winds. Models continue to show gusty northwest winds
impacting the area through much of Thursday as the surface low
deepens east of the area and skies clear/cold air advection
increases. There is better agreement this morning amongst the
deterministic and ensemble guidance that we should see gusts
approach 30-35 mph.
Anderson
&&
.LONG TERM...
Issued 335 AM CST Wed Feb 14 2024
Thursday night through Tuesday:
Winds will relax into Thursday night as the stronger pressure
rises move east over the eastern Great Lakes region and the
pressure gradient relaxes. PoPs for Friday remain low and may
eventually be removed from the forecast entirely as the next
round of banded precipitation should mostly stay south of our
area. Otherwise, expect mostly dry condition and seasonably
cool temperatures as we head into the weekend. Next week
longwave troughing over the Great Lakes begins to flatten out,
so we should see the return of more mild temperatures.
Anderson
&&
.AVIATION...
Issued 1008 AM CST Wed Feb 14 2024
VFR clouds are expected to spread southeast with time today with
ceilings dropping to IFR overnight as an area of rain and snow
moves into the region. KMSN and KSBM may have the best chances
to see snow overnight in some capacity, while KMKE, KUES, KENW,
and KJVL will remain mostly rain overnight. In areas of snow,
the rates may reach 1 to 1.5 inches per hour at times, leading
to intermittent reductions in visibility.
CMiller
&&
.MARINE...
Issued 335 AM CST Wed Feb 14 2024
Low pressure moves east across Ontario today, allowing the pressure
gradient to build over the Great Lakes region. This will result in
an uptick in southwest winds throughout the day. Attention then
turns to a compact surface low expected to move across the
south half of Lake Michigan early Thursday morning. Ahead of the
low, east to southeast winds are expected to increases tonight/early
tomorrow morning across the south half of the lake. After the
low crosses into Lower Michigan, northwest winds rapidly
intensity over Lake Michigan by the mid to late morning hours on
Thursday. Northwest winds will generally remain around 30 knots
or so, but it does now look like there will be a brief period
of northwest gales roughly between 10 AM and 1 PM on Thursday
over the south half. Given the brevity of the gale potential,
opted to hold off on any gale headlines for now. In the
nearshore waters, a small craft advisory will be needed for
Thursday.
Gusty west to northwest winds then persist across the lake,
generally around 20-30 knots through the weekend.
Anderson
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-
WIZ057-WIZ058-WIZ059...midnight Thursday to 6 AM Thursday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Feb 14, 2:16 AM CST, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 216 AM CST Wed Feb 14 2024 WIZ046-047-051-052-056>060-062>072-150830- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 216 AM CST Wed Feb 14 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday During the early morning hours on Thursday, a narrow band of moderate to heavy snow will move across central Wisconsin. Areas north of a line from Lone Rock to Menomonee Falls to Port Washington will have the best potential for seeing accumulating snow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-150830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 216 AM CST Wed Feb 14 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisory conditions are likely Thursday and possible over the weekend. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-150830- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 216 AM CST Wed Feb 14 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A brief period of Northwest gales are likely late morning into early afternoon on Thursday, mainly across southern Lake Michigan. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:17 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 8 more | 29 hr |
| Feb 14, 2:01 PM CST | Small Craft Advisory | MKX | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.